Just started taking Topamax 2 weeks ago after many failed migraine medications. Sigh**... It's been a very long road. Overweight. I Could stand to lose 30-40 pounds. PCOS, Migraines and many other health problems that plagued me in my late 20's began a down world spiral of failed medications. Have some minor side effects but the one I am struggling most with is delayed thought process. My job requires me to be as sharp as a tack and on point immediately and lives depend on it. I feel foggy sometimes like it takes me longer than usually and I don’t like that foggy feeling in my head. I am wondering will it go away. I can deal with the minor tingling that comes and goes and although I hate that it makes my coke/soda (that I crave so much) taste like s*** that is probably better for my health and what has helped me lose 7 pounds in the last 2 weeks. Any advice on this side effect?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.